MAUDE Adverse Event Report: MICROLINE SURGICAL INC M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT

MICROLINE SURGICAL INC M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 1002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Retroperitoneal Hemorrhage (4483)
Date of Event 05/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
The reported sae has been described as rectorraghia: rectal bleeding after rectoscopy which led to in-patient hospitalization.The subject is a 71-year-old male patient.This patient underwent an laparoscopic ultra-low anterior rectum resection due to a neoplasm in the rectum that was found during a ct scan (this subject suffers from metastatic castration-resistant adenocarcinoma of the prostate.He has been undergoing treatment for years).This rectal tumor was confirmed after a colonoscopy performed on (b)(6) 2023.Thus, it was decided to perform a protective ileostomy.The subject was operated on (b)(6) 2023.On (b)(6) 2023, the patient attended a check-up with the surgeon and underwent a rectoscopy with an opaque enema to assess the surgical closure of the stoma.During the rectoscopy, bleeding occurred without major incidents, but continued for several days until (b)(6) 2023 when he went to the emergency department and was hospitalized for observation and colonoscopy.
 
Additional Manufacturer Narrative
We can say that this second episode of rectorrhagia is caused by the rectoscopy, so it could be considered a separate episode although the adverse event is the same.According to the investigator´s criteria, the sae has been determined not related to the procedure, nor to the investigational device.

Brand Name
M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key17166889
Report Number1223422-2023-00022
Device Sequence Number12117901
Product Code GEI
UDI-Device Identifier00811099010388
UDI-Public00811099010388
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K013695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1002
Device Catalogue Number1002
Was Device Available for Evaluation? No
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 05/23/2023
Initial Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age71 YR
Patient SexMale